MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE? HF ICD VR; Implantable Cardioverter Defibrillator
Model Number D532
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) delivered two bursts of anti-tachycardia pacing (atp) and five shocks as inappropriate therapy for a suspected supraventricular tachycardia (svt).Technical services (ts) was consulted and discussed stored data as well as programming options, with the device programmed settings adjusted and the patient been prescribed rate control medications.This device remains in service.No additional adverse patient effects were reported.

Brand Name
RESONATE? HF ICD VR
Common Device Name
Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50420735
Report Number2124215-2026-45446
Device Sequence Number13289689
Product Code LWS
UDI-Device Identifier00802526588280
UDI-Public(01)00802526588280(17)260513
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/13/2026
Device Model NumberD532
Device Catalogue NumberD532
Device Lot Number338318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured05/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale